See Alike in...

Alike App

Browser

fishoob

130d

Should I switch medication? I've been on Citalopram (Celexa) for 10 years with few issues. I'm currently experiencing a big depressive episode however am at the maximum dose and am attending weekly therapy. I'm starting to wonder if switching after all this time could now be an option. Any advice would be appreciated.

    • Summer66

      130d

      I was on a few different medications. Your body becomes immune to medications after a while they pretty much stop working that was my issue. Check with your doctor to see if you can try something different. 😉

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"The best advice anyone can give is keeping in touch with the doctor who prescribed it. If it feels like it's not working like it should, tell the doctor, and they'll be able to help you figure out if you need a dosage adjustment or a new medication."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion